# SDR AALA20100216TUL04

- Difficulty date: February 16, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N7538A
- Make and model: Doug DC-9-82
- Aircraft serial: 49992
- Aircraft time: 56,535 hours, 28,950 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: Mount
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON GALLEY TIE DOWN 10 INCHES OF FORWARD SERVICE DOOR.  INSTALLED GALLEY MOUNT PER AARD 53-20-00-19 AND REPAIR PLUG PER AARD 53-20-00-19.
